MathSciNet Relay Station
MathSciNet bibliographic data
MR2728069 92D25 (34D20 34F05 60G35)
Ji, Chunyan; Jiang, Daqing; Li, Xiaoyue Qualitative analysis of a stochastic ratio-dependent predator-prey system. J. Comput. Appl. Math. 235 (2011), no. 5, 1326–1341.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement